Tail probability estimate for maximum local time of Levy processes

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)163-178
Number of pages16
JournalJapanese Journal of Mathematics
Volume23
Issue number1
DOIs
Publication statusPublished - 1997

Fingerprint

Tail Probability
Local Time
Lévy Process
Estimate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Tail probability estimate for maximum local time of Levy processes. / Wee, In-Suk.

In: Japanese Journal of Mathematics, Vol. 23, No. 1, 1997, p. 163-178.

Research output: Contribution to journalArticle

@article{62d82039098b4797b7672229adb420fe,
title = "Tail probability estimate for maximum local time of Levy processes",
author = "In-Suk Wee",
year = "1997",
doi = "10.4099/math1924.23.163",
language = "English",
volume = "23",
pages = "163--178",
journal = "Japanese Journal of Mathematics",
issn = "0289-2316",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - Tail probability estimate for maximum local time of Levy processes

AU - Wee, In-Suk

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=85024721125&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85024721125&partnerID=8YFLogxK

U2 - 10.4099/math1924.23.163

DO - 10.4099/math1924.23.163

M3 - Article

AN - SCOPUS:85024721125

VL - 23

SP - 163

EP - 178

JO - Japanese Journal of Mathematics

JF - Japanese Journal of Mathematics

SN - 0289-2316

IS - 1

ER -